# SDR MASA200601971

- Difficulty date: July 28, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N455YV
- Make and model: Dhav DHC8202
- Aircraft serial: 455
- Aircraft time: 22,818 hours, 21,108 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Sensor
- Part number: 43501508010
- Part serial: 495
- Condition: Faulty
- Location: Aileron
- Part time: 9,546 hours, 9,690 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7095 DEN.  AILERON TRIM INDICATION FLUCTUATES.  MAINTENANCE REMOVED AND REPLACED AILERON POSITION INDICATION SENSOR.
